# SDR SWAA2016091355726

- Difficulty date: September 2, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 41,958 hours, 24,382 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: BACN11X8CD
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WINGLET IN SPAR RIB BARREL NUT RETAINER BROKEN.   R & R THE RETAINER IAW MMS.
